# SDR DL76S091021

- Difficulty date: June 11, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 54,634 hours, 24,635 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Card
- Part number: 271780123
- Part serial: D00392
- Condition: Inoperative
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL EXACTLY THE SAME THING HAPPENED AS PREVIOUS WRITE-UP. BRAKE TEMP NEVER ABOVE 2.  PERFORMED FIM AND MM TESTS OF STAB TRIM INDICATION          SYSTEM. FOUND CENTER FSPM CARD WOULD NOT TEST.  REPLACED CTR FSPM CARD. STAB RATE ISOLATES L AND C POSITION SENSORS. REPLACED RT STAB TRIM POSITION             SENSOR.  ALL POST TESTS OK PER MM.
